SYNTHES GMBH 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Catalog Number |
03.019.013 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6), 2022, the patient underwent spectroscopic fracture surgery for a fracture of the upper wrist bone trunk with the product in question.During mhn long operation, when item 03.019.013, protection sleeve for 13.0/10.0 multiloc screw, was passed through the b hole d hole of the product in question, only half of the sleeve was passed.Item 03.019.008, aiming arm for multiloc was substituted, and the surgery proceeded.The surgery was completed successfully within 30 minutes delay.No further information is available.This report involves one 13.0mm/10.0mm protection slv f/4.5mm ti multiloc scr/150mm.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.